# SDR DALA2022061504196

- Difficulty date: June 13, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 DENT ON EXTERIOR FUSELAGE SKIN STA 440 TO 460 AND BTW S28L AND S29L ( FUS ). CORRECTIVE ACTION:SUMMARY OF NRC 00044: DENT ON EXTERIOR FUSELAGE SKIN STA 440 TO 460 AND BTW S28L AND S27L WAS REPAIRED PER PRI 600093-14 REV. 0 AND ERA 600093-14 REV. ORIG SECTION I: PERMANENT REPAIR. (2276709)
